# SDR R61A20110190

- Difficulty date: July 23, 2011
- Submitted: July 23, 2011
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000168
- Aircraft time: 11,243 hours, 8,946 cycles
- System (JASC): 3810 · Potable Water System
- Part: Flange
- Part number: 17086657003
- Part serial: 17000168
- Condition: Corroded
- Location: Potable Water
- Part time: 11,243 hours, 8,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE REPORTED POTABLE WATER TANK FILL BOX FLANGE HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED WATER TANK FILL BOX FLANGE IAW EMB SRM 51-43-02.  THE AIRCRAFT WAS RETURNED TO SERVICE 7-23-11.
